MAUDE Adverse Event Report: COOK IRELAND LTD ZILVER VENA VENOUS SELF-EXPANDING STENT

COOK IRELAND LTD ZILVER VENA VENOUS SELF-EXPANDING STENT
Model Number G57451
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Procode) qan.
 
Event or Problem Description
As reported to customer relations via complaint email "during the procedure he used alpha back.I asked him if that device contraindicated in a stent.He declared he didn¿t know whether it was or wasn¿t.I later learned that the alphaback rep was there for the case.He passed the thrombectomy device through the stent and cleared some clot out out and images show improvement but clot was noted in the ivc filter.He went back in with the thrombectomy device to clear out the clot in the filter.He stated he turned had the machine as he pushed the device up.After he was done he pulled the device back and noted the stent was potentially fractured/ migrated/ and/ or folded on itself.Ct scan later confirmed that the stent was at least folded on itself." note: zilver vena deployed on april 20th by dr (b)(6) at lincoln (b)(6).Got the call from dr (b)(6) at 3:38pm.He said the stent went down and clotted off.The lot number in that stent is c1846966.His complaint was that the stent migrated into the ivc during his thrombectomy procedure done on (b)(6) 2022.Answer to additional question: there is no complaint device to return.The complaint was iatrogenic migration of a stent implant 6 days after deployment.This was due to thrombosis of the stent and native vessels a day after stent deployment.

Brand Name
ZILVER VENA VENOUS SELF-EXPANDING STENT
Manufacturer (Section D)
COOK IRELAND LTD
o halloran road
limerick
MDR Report Key14492189
Report Number3005580113-2022-00061
Device Sequence Number20335609
Product Code QAN
UDI-Device Identifier10827002574516
UDI-Public(01)10827002574516(17)240705(10)C1846966
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/24/2022
Report Date (Section F) 05/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/05/2024
Device Model NumberG57451
Device Catalogue NumberZVT7-35-120-14-100
Device Lot NumberC1846966
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/26/2022
Device Age9 MO
Event Location Hospital
Date Report to Manufacturer05/24/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/24/2022
Date Device Manufactured07/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown